# SDR COMA9710174

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Part number: 7861442
- Condition: Broken
- Location: Rt Propeller
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PROPELLER DE-ICE SYSTEM INOP.  REPLACED DEFECTIVE ELECTRICAL LEAD ON RT PROPELLER.
